# SDR REXA2015012400093

- Difficulty date: January 24, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Canning
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-100 WHILE DOING STEP 1 OF EA CRJ952-03216 FOR PAX DOOR STEP OIL CANNING OCCURRED.  REPAIRED OIL CANNING AREA OF STEP LOWER MID OF PAX DOOR IAW EA CRJ952-03216 REV A & REO 670-52-11-098.
